Thread: Doubling dosages of PROP....
07-29-2004, 02:27 PM #1
Doubling dosages of PROP....
Last edited by xxsirhcxx; 07-29-2004 at 04:00 PM.
07-29-2004, 03:07 PM #2
He probably wont get sick, but he will make his hormone levels very erratic. Possibly flaring up Post Cycle acne and making transition to PCT worse than it needs to be.
Tell, him to end it short.
4days early is insignificant. There's is no need to F*** with plasma levels like that. He not going to gain an extra 5lbs that week because he upped the dosage.
Just advise him to start PCT 3 days after last prop shot.
07-29-2004, 03:36 PM #3Originally Posted by BeefCakeStew
I agree with everything he just said......your friend may end up with some gyno too if he ups the dose like that.
07-29-2004, 03:59 PM #4
agreed again, there won't be any significant gains by upping the dosage this late in the cycle.
07-29-2004, 03:59 PM #5
True, hes not going to gain anything more......Good point thanks a lot.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)